# SDR DALA2015021401239

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 39,719 hours, 26,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND MAIN CABIN BS 737, RBL 44 VERTICAL STIFFENER CRACKED.  REPLACED THE STIFFENER IAW DWG 9923417 AND SRM 51-41-02, 51-41-03, 51-40-08, 51-40-03, AND 51-41-05.
